MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS; IMPLANT

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS; IMPLANT
Model Number 60-000-63-09
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: mdr: 9610905-2018-00332.Reference exemption number e2017029.
 
Event or Problem Description
It was reported that the plate was removed due to patient condition.
 
Additional Manufacturer Narrative
An investigation performed using a stereo microscope revealed surface damage and that the correct material was used.Further observation determined there were no indications of material or manufacturing defects.It was not possible to calculate the complaint rate, or review the dhr or risk file since it is unknown what caused the infection or allergic reaction.It was not possible to conclude the root cause for the infection or allergic reaction based on the test results and the provided information.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
IPS
Common Device Name
IMPLANT
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
MDR Report Key8126148
Report Number9610905-2018-00328
Device Sequence Number19255957
Product Code JEY
UDI-Device Identifier00888118100658
UDI-Public(01)00888118100658
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K163579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
Report Date (Section F) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-000-63-09
Device Lot Number18005168
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/30/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/07/2019
Event Location Hospital
Date Report to Manufacturer11/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;